# SDR WX0A2023032231739

- Difficulty date: March 19, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N283NV
- Make and model: Airbus A320-214
- Aircraft serial: 2920
- Aircraft time: 49,404 hours, 19,533 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 879368
- Condition: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY (13WL) FAILED SYST. TEST REQS REPLACEMENT / R/R EPSU BATTERY (13WL) IAW AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A, OPS CHECK GOOD."
